# SDR NOCA08011

- Difficulty date: August 24, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N762NA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: LP767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EXTERIOR EMERGENCY LIGHTS DO NOT OPERATE RIGHT SIDE FWD OF AFT CARGO DOOR, LEFT SIDE OVER HYD ADP AND LEFT FWD MAIN ENTRY DOOR.  REPLACED LIGHTS AND CHARGED BATTERY AS PER MM 33-51-06 AND WDM 33-51-21, OPS CHECK GOOD.
